willem haemers
willem haemers
tilbug university
Verified email at uvt.nl
Title
Cited by
Cited by
Year
Distance-regular graphs
AE Brouwer, WH Haemers
Spectra of graphs, 177-185, 2012
32592012
Spectra of graphs
AE Brouwer, WH Haemers
Springer Science & Business Media, 2011
17412011
Which graphs are determined by their spectrum?
ER Van Dam, WH Haemers
Linear Algebra and its applications 373, 241-272, 2003
7332003
Which graphs are determined by their spectrum?
ER Van Dam, WH Haemers
Linear Algebra and its applications 373, 241-272, 2003
7332003
Interlacing eigenvalues and graphs
WH Haemers
Linear Algebra and its applications 226, 593-616, 1995
4671995
Developments on spectral characterizations of graphs
ER Van Dam, WH Haemers
Discrete Mathematics 309 (3), 576-586, 2009
2312009
Developments on spectral characterizations of graphs
ER Van Dam, WH Haemers
Discrete Mathematics 309 (3), 576-586, 2009
2312009
Enumeration of cospectral graphs
WH Haemers, E Spence
European Journal of Combinatorics 25 (2), 199-211, 2004
2202004
Zero forcing sets and the minimum rank of graphs
AIMMRSG Work
Linear Algebra and its Applications 428 (7), 1628-1648, 2008
2142008
Zero forcing sets and the minimum rank of graphs
AIMMRSG Work
Linear Algebra and its Applications 428 (7), 1628-1648, 2008
2142008
Eigenvalue techniques in design and graph theory
WH Haemers
Mathematisch centrum, 1980
2081980
On some problems of Lovász concerning the Shannon capacity of a graph
W Haemers
IEEE Transactions on Information Theory 25 (2), 231-232, 1979
1601979
The Gewirtz graph: an exercise in the theory of graph spectra
AE Brouwer, WH Haemers
European journal of combinatorics 14 (5), 397-407, 1993
1591993
Strongly regular graphs
AE Brouwer, WH Haemers
Spectra of Graphs, 115-149, 2012
1372012
Spectral characterizations of lollipop graphs
WH Haemers, X Liu, Y Zhang
Linear Algebra and its Applications 428 (11-12), 2415-2423, 2008
1072008
An upper bound for the Shannon capacity of a graph
W Haemers
Colloq. Math. Soc. János Bolyai 25, 267-272, 1978
1011978
Deza graphs: A generalization of strongly regular graph
M Erickson, S Fernando, WH Haemers, D Hardy, J Hemmeter
Journal of Combinatorial Designs 7 (6), 395-405, 1999
951999
Skew-adjacency matrices of graphs
M Cavers, SM Cioabă, S Fallat, DA Gregory, WH Haemers, SJ Kirkland, ...
Linear algebra and its applications 436 (12), 4512-4529, 2012
762012
An inequality for generalized hexagons
W Haemers, C Roos
Geometriae Dedicata 10 (1), 219-222, 1981
741981
Strongly regular graphs with maximal energy
WH Haemers
Linear Algebra and its Applications 429 (11-12), 2719-2723, 2008
672008
The system can't perform the operation now. Try again later.
Articles 1–20